Dexamethasone Drug For The Treatment Of Pulmonary TB?
I am a pulmonary TB patient for a long time calm, then I have nausea and throat full of mucus, may I take dexamethasone medicine?
p dir = "ltr"> Hello!
Thank you for using the HealthReplies.com consulting service
Previously, you need more class information regarding the tuberculosis infection that you are experiencing, whether it includes lung tuberculosis or skin tuberculosis. Although both diseases are caused by the same cause, but both diseases have different clinical symptoms. Supporting investigations such as sputum testing, chest X-ray, histopathological examination are needed to assess and differentiate pulmonary TB and skin TB.
Nausea is a symptom that can be caused by disorders of digestion, disorders of psychological and other organs. While a slimy throat is generally a normal condition. The throat is a respiratory tract which in normal conditions will produce mucus as a defense mechanism to fight foreign objects such as dust, germs, and others carried from the outside environment. Under certain conditions, such as viral or bacterial infections, mucus production will increase.
Dexamethasone is a steroid class of drug that is not recommended for you to take without any clear indication and without prior examination. Although dexamethasone has an anti-inflammatory effect, this drug is not recommended for treating strep throat or other throat disorders without direct advice and examination from a doctor.
Therefore, I suggest to check yourself directly to the doctor so that it can be re-evaluated.
So much information that I can convey, hopefully it helps